MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS
Model Number TRIMANO FORTIS REUSABLE LEG HOLDER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/06/2025, a sales representative reported via (b)(4)that an ar-1747-b trimano leg holder had a broken screw during a case with no patient harm.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
TRIMANO FORTIS REUSABLE LEG HOLDER
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23301684
Report Number1220246-2025-04615
Device Sequence Number10027895
Product Code BWN
UDI-Device Identifier00888867290808
UDI-Public(01)00888867290808(11)240814(10)75981079
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMANO FORTIS REUSABLE LEG HOLDER
Device Catalogue NumberAR-1747-B
Device Lot Number75981079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown